# SDR AALA202105189008

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 87,018 hours, 10,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070019002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN FLIGHT ATTENDANT CREW REST BUNK DOGHOUSE IS NOT CHARGED OR CHARGING.TEST BUTTON PUSHED AND LIGHT DOES NOT FLASH. REPLACED FLASHLIGHT CRADLE AND ACCOMPLISHED OPERATIONS CHECK PER AMM 25-64-01.
